Expand icon Search icon File icon file Download

Items where Author is "Nagel, Uwe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Güntürkün, Sema and Nagel, Uwe (2018) Equivariant Hilbert series of monomial orbits. Proceedings of the American Mathematical Society, 146 (6). pp. 2381-2393. DOI https://doi.org/10.1090/proc/13943

Güntürkün, Sema and Nagel, Uwe (2014) Constructing homogeneous Gorenstein ideals. Journal of Algebra, 401. pp. 107-124. DOI https://doi.org/10.1016/j.jalgebra.2013.11.015

This list was generated on Tue Jun 18 22:13:58 2024 BST.